# SDR DALA2023022701429

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 59,644 hours, 42,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR EMERGENCY INDENTIFIER SIGN LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY ASSEMBLY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #9493766)
